Share:


Parabolic problems with dynamical boundary conditions in perforated media

    C. Timofte Affiliation

Abstract


The asymptotic behavior of the solution of a parabolic dynamical boundary‐value problem in a periodically perforated domain is analyzed. The perforations, which are identical and periodically distributed, are of size ϵ. In the perforated domain we consider a heat equation, with a Dirichlet condition on the exterior boundary and a dynamical boundary condition on the surface of the holes. The limit equation, as ϵ ? 0, is a heat equation with extra‐terms coming from the influence of the non‐homogeneous dynamical boundary condition.


Paraboliniai uždaviniai su dinaminėmis kraštinėmis sąlygomis perforuotoje terpėje


Santrauka. Nagrinėjamas parabolinis uždavinys su dinaminėmis kraštinėmis sąlygomis periodiškai perforuotoje srityje. Analizuojamos šio uždavinio sprendinio asimptotinės savybės, kai mažas parametras yra perforacijos dydis, iš mikromodelio išvedamos matematinio makromodelio lygtys ir papildomosios sąlygos.



First Published Online: 14 Oct 2010

Keyword : homogenization, energy method, dynamical boundary‐value problems

How to Cite
Timofte, C. (2003). Parabolic problems with dynamical boundary conditions in perforated media. Mathematical Modelling and Analysis, 8(4), 337-350. https://doi.org/10.3846/13926292.2003.9637235
Published in Issue
Dec 31, 2003
Abstract Views
262
PDF Downloads
177
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.